# SDR AALA201903209010

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,430 hours, 8,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATED TO CHECK THE PRESSURE ON THE CIDS PANEL.  SERVICED THE  DOOR ASSIST BOTTLE IAW AMM 52-22-00.
